# SDR CALA2018021100602

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 10,975 hours, 3,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 1462
- Condition: Loose
- Location: L2 Door
- Part time: 28,390 hours, 10,203 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK DOOR 2L LOOSE. REMOVED AND REPLACED 2L SLIDE PACK PER AMM 25-66-01.
